| Model Number |
KTCCNP30 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Osteolysis (2377)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, patient was revised due to aseptic loosening tibia/infection/lysis tibia revision njr number: (b)(6).Side: l, primary asa: p1 - fit and healthy.